# SDR AALA202204136691

- Difficulty date: March 31, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N771XF
- Make and model: Airbus A319-112
- Aircraft serial: 1980
- Aircraft time: 58,925 hours, 29,143 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081WGEN
- Part serial: R2651
- Condition: Contaminated
- Location: Zone 300 - Stabs
- Part time: 55,556 hours, 27,355 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MUSTY ODOR REPORTED IN AFT PASSENGER CABIN DURING CLIMB AND DESCENT. **SUPPLEMENTAL REPORT FOR AALA202204016691: ACCOMPLISHED SMOKE ODOR FUME JOB CARD 26L00021001. ACCOMPLISHED APU SMOKE ODOR FUME JOB CARD 26L00021002. APU OIL CONTAMINATION FOUND TO BE ODOR SOURCE. CLEANED APU INTAKE PER JOB CARD 26L31049006. CLEANED APU LOAD COMPRESSOR PER JOB CARD 26L31049009. ACCOMPLISHED DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM PER JOB CARD 26L00021004. NO ODORS PRESENT.** (CLOSED)
